MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING, CART; ABERROMETER, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING, CART; ABERROMETER, OPHTHALMIC
Catalog Number 8065753093
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Corneal Edema (1791); Dry Eye(s) (1814); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Eye Pain (4467); No Clinical Signs, Symptoms or Conditions (4582); Eye Irritation (4803)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non-healthcare professional reported system provided calculations which were off in the left eye of the patient as a result lens power came out wrong after refractive surgery, post the patient experienced glares, corneal edema, mild astigmatism, dryness, itchiness, eye pain.Further, the intraocular lens was explanted.There was no patient harm and medical intervention reported additionally.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non healthcare professional reported system provided calculations which were off in the left eye of the patient as a result lens power came out wrong after refractive surgery.There was no patient harm and medical intervention reported additionally.
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6., and h.11.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.Service history was reviewed for the system.There were no service records (relevant to the reported event), found.However, the system was last serviced prior to the reported event per service record.Based on the information obtained, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
ORA SYSTEM WITH VERIFEYE MESSAGING, CART
Common Device Name
ABERROMETER, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24379018
Report Number2028159-2026-00201
Device Sequence Number21384547
Product Code NCF
UDI-Device Identifier00380657530939
UDI-Public(01)00380657530939(17)290601(11)190604(10)NA
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753093
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/04/2026
05/12/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/25/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASA 325 MG.; ATORVASTATIN.; CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR.; CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL.; CLOPIDOGREL.; CYCLOBENZAPRINE.; DULOXETINE DR.; GABAPENTIN.; HYDROCHLOROTHIAZIDE.; KETOROLAC.; LAL +24.0 REPLACEMENT LENS. SN: (B)(6).; LEVOTHYROXINE SODIUM.; MELOXICAM.; METFORMIN ER.; METOPROLOL TARTRATE.; MONARCH II LOADING FORCEPS.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; MOUNJARO.; MOXIFLOXACIN.; OMEGA 3.; OMEPRAZOLE.; PREDNISOLONE ACETATE; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.; VITAMIN D.; VITAMIN K2.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient SexFemale